Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling dizzy. On medication or heart burn. Getting strange sensation on face and head. How to solve it?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am burping, feeling dizzy. problem been going on for a while - was so bad went to the emergency (thought it was heart problem - did all the heart test, ct/mri- no heart issue). Given meds for hearthburn.
Today i took my vitamin d table, pepcid (10mg) and for the past hour feeling dizzy, burping and strange sensation on the left side of my face and head.

Why is the problem and how to solve it
Posted Tue, 21 Aug 2012 in Hypertension and Heart Disease
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for the query

I would like to know a few more details in order to come to a better conclusion

1. Are you on any medications apart from vit d and Pepcid, please mention them
2. Does the dizziness last through out the day? What makes the dizziness worse?
3. Have you had cold,cough, or flu recently?
4. Did you notice any problem hearing recently?
5. Is there any blurring of vision?

Please get back to me, I am awaiting your reply

Above answer was peer-reviewed by
Follow-up: Feeling dizzy. On medication or heart burn. Getting strange sensation on face and head. How to solve it? 1 hour later
The only other medication i am taking is Omega 3

Question 2:
The dizziness is new to me. It may last 10 - 30 mins (today it was about 30 mins). I began after 11am, and i had just finsihed eating a nutri grain bar. On previous occasions after eating the bar I would burpe alot.....
I am still burping without the dizziness. The burping is mild at this time. Sometime I feel as if i am sleep deprived (I sleep about 7 hrs/ngt)

Question 3:
No cold ....etc

Question 4:
There is an odd sensation in my ear, but i dont think i have a problem hearing! It seems as if water went into my ear.....

Question 5:
No vision issues
Answered by Dr. Rakesh Madhyastha 6 hours later

Thanks for replying

After going through the reply you have given me it looks like you are suffering from infection of the inner ear. It is usually caused by a virus and most of the times it is self limiting. The burping could be because of the heart burn
You doctor has prescribed the right medication of the heart burn but nothing for the dizziness.Drugs like betahistadine is ideal for dizziness because of inner ear.
. I recommend you to approach an ENT specialist for a quick examination and a prescription

I hope I have answered your query, if you have any further queries I will be happy to get back to you

I wish you a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor